# SDR R61A2019060140558

- Difficulty date: May 14, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION- RH PANEL SUPPORT FR 88-89 AS MARKED. REMOVED AND REPLACED RH PANEL SUPPORT FR 88-89 AS MARKED REF. EMB
SRM 51-40-08. RESTORED SURFACE PROTECTION TO RH PANEL SUPPORT FR 88-89 AS MARKED REF. EMB SRM 51-23-06.  A/C REMAINS IN CHECK.
